# SDR A6WA20120920012

- Difficulty date: September 4, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 25,544 hours, 24,255 cycles
- System (JASC): 7130 · Engine Fireseals
- Part: Heat Shield
- Condition: Chafed
- Location: Rt Cowling
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER CORE COWL LEADING EDGE OF HEAT SHIELD IS CHAFED THROUGH SKIN.  REPAIRED HEAT SHIELD IAW BOMBARDIER REO 601R-71-12-4130.
